Mathematische Zeitschrift

, Volume 179, Issue 4, pp 437–451

On the partial regularity of weak solutions of nonlinear parabolic systems

  • Mariano Giaquinta
  • Michael Struwe
Article

DOI: 10.1007/BF01215058

Cite this article as:
Giaquinta, M. & Struwe, M. Math Z (1982) 179: 437. doi:10.1007/BF01215058

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  • Michael Struwe
    • 2
  1. 1.Istituto di Matematica ApplicataUniversità di FirenzeFirenzeItalia
  2. 2.Institut für Angewandte Mathematik der UniversitätBonnFederal Republic of Germany